Lower lip deviation after Botox may be amenable to some degree of correction depending upon the actual muscles involved.
Solution of Deviation of Lower Lip Following Botox?
Doctor Answers (4)
Botox and lips
Sorry, it's very difficult to answer your question without more information - you should consider posting a photo or explaining in further detail.
Botox and lip deviation
More information is needed but I assume you had Botox injected into the lip. After about 4 months the Botox will wear off and things should be relatively back to where they started.
You might also like...
Deviation of lower lip after Botox
I'm sorry, but more information is really needed to answer your question. Where exactly was the Botox placed? How much was used? What was being treated? A picture showing your issue would be helpful as well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.